@article{SPS_1983__17__398_0, author = {Nualart, David}, title = {Diff\'erents types de martingales \`a deux indices}, journal = {S\'eminaire de probabilit\'es de Strasbourg}, volume = {17}, year = {1983}, pages = {398-417}, mrnumber = {770429}, zbl = {0507.60038}, language = {fr}, url = {http://dml.mathdoc.fr/item/SPS_1983__17__398_0} }
Nualart, David. Différents types de martingales à deux indices. Séminaire de probabilités de Strasbourg, Tome 17 (1983) pp. 398-417. http://gdmltest.u-ga.fr/item/SPS_1983__17__398_0/
Sur la régularité des trajectoires des martingales à deux indices. ZfW. 50, 149-157 (1979). | MR 551608 | Zbl 0419.60051
Une inégalité pour martingales à indices multiples et ses applications. Lecture Notes in Math. 124, 1-27 (1970). | Numdam | MR 270424 | Zbl 0218.60045
Stochastic integrals in the plane. Acta Math. 134, 111-183 (1975). | MR 420845 | Zbl 0334.60026
;Régions d'arrêt, localisations et prolongements de martingales. ZfW. 44, 279-306 (1978). | MR 509203 | Zbl 0369.60043
;Martingales continues à deux paramètres. Bull. Sc. Math. 106, 19-62 (1982). | MR 654423 | Zbl 0493.60055
Semi-martingales à indice dans R2. Thèse, Université de Paris-Sud (1980). | MR 581535
;Predictable and dual predictable projections for two-parameter stochastic processes. ZfW. 53, 263-269 (1980). | MR 586018 | Zbl 0437.60040
;Théorie élémentaire des processus à deux indices. Lecture Notes in Math. 863, 1-39 (1981). | MR 630303 | Zbl 0461.60072
Martingales à variation indépendante du chemin. Lecture Notes in Math. 863, 128-148 (1981). | MR 630310 | Zbl 0458.60040
A singular stochastic integral equation. Proc. Amer Math. Soc. (1982). | MR 663883 | Zbl 0505.60076
;Martingales with a multidimensional parameter and stochastic integrals in the plane. Cours de 3e cycle, Paris VI (1977).
Convergence and regularity of multiparameter strong martingales. ZfW. 46, 177-192 (1979). | MR 516739 | Zbl 0395.60040
Martingales and stochastic integrals for processes with a multidimensional parameter. ZfW. 29, 109-122 (1974). | MR 370758 | Zbl 0282.60030
;Weak martingales and stochastic integrals in the plane. Ann. Prob. 4, 570-587 (1976). | MR 517927 | Zbl 0359.60053
;Some classes of two-parameter martingales. Ann. Prob. 9, 255-265 (1981). | MR 606987 | Zbl 0462.60055